MathSciNet Relay Station
MathSciNet bibliographic data
MR1026312 (91c:60025) 60F05
Dehling, Herold; Taqqu, Murad S. The empirical process of some long-range dependent sequences with an application to $U$-statistics. Ann. Statist. 17 (1989), no. 4, 1767–1783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement